# SDR BSY2001F00022

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N6160X
- Make and model: Cessna 310R
- Aircraft serial: 310R1305
- Engine: Cont IO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006061
- Part serial: B109817ER
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(OMA)(MIR) RIGHT ENGINE ON CLIMB OUT, SURGED, THEN SHUT DOWN.  FOUND LEFT MAGNETO ON RIGHT ENGINE INOPERATIVE.  REMOVED AND REPLACED MAG OPS CHECKS GOOD.
